Author: Sorting Last Post on Top ↓ Message:
TIMOTHYNOHE's Photo TIMOTHYNOHE Posts: 4,317
6/5/12 10:14 P

My SparkPage
Send Private Message
Reply
Do as much as you can through diet to get your chemistry balanced. That should take care of some of the medicinal side-effects.

Start by doing what is necessary, then do what is possible and suddenly you will be doing the impossible -- St Francis of Assisi

Rock 'n' Roll Dublin Half Marathon, Dublin, Ireland, 8/5/2013
ie.competitor.com/dublin/


TECHDOC's Photo TECHDOC Posts: 115
6/5/12 6:40 P

My SparkPage
Send Private Message
Reply
Well it looks like i am all out of whack again, INR was 7 and potassium was 1.8 . So it is back to changing up medications. I hate it when we have to do that, it always makes me weak and tired. On a good note, in order to help get the INR down i can have all the green leafy veggies i want! ... LOL

Hearts4Bart www.hearts4bart.com


 current weight: 211.0 
 
286
259.5
233
206.5
180
Page: 1 of (1)  

Report Innappropriate Post

Other Healthy Hearts General Team Discussion Forum Posts

Topics: Last Post:
recording food 6/4/2015 11:25:44 PM
Tracking Food 10/22/2014 7:51:10 PM
Need Encouragement 5/3/2015 2:49:27 PM
Weekend ZZZZ 9/7/2014 8:32:56 PM
Pay it forward 12/28/2014 10:29:29 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x9777x48391216

Review our Community Guidelines




x Lose 10 Pounds by October 13! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.